Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - A. Garroni

Gradient bounds for minimizers of free discontinuity problems related to cohesive zone models in fracture mechanics

created by dalmaso on 05 Jul 2005
modified by garroni on 18 Sep 2020


Published Paper

Inserted: 5 jul 2005
Last Updated: 18 sep 2020

Journal: Calc. Var. Partial Differential Equations
Volume: 31
Pages: 137-145
Year: 2008

ArXiv: math/0507088 PDF


In this note we consider a free discontinuity problem for a scalar function, whose energy depends also on the size of the jump. We prove that the gradient of every smooth local minimizer never exceeds a constant, determined only by the data of the problem.


Credits | Cookie policy | HTML 5 | CSS 2.1